# SDR S02425005

- Difficulty date: March 20, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 28709
- Engine: Pwa PW4056
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Slide Raft
- Part number: 7A146723
- Part serial: G029
- Condition: Damaged
- Location: 4l Door
- Component: Slide/Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B18201 T/S CHK FOUND 4L DOOR SLIDE/RAFT LOOSEN NOT IN NORMAL POSITION. CHK FOUND SLIDE/RAFT UNTIED AND PNEUMATIC BOTTLE WAS NOT BEEN DISCHARGED.C/A:1.RPLD 4L DOOR SLIDE/RAFT IAW AMM 25-69-01. 2.PARTS LOAN FROM ANA. 3.RPLD LOANED PART WITH CAL SLIDE/RAFT AND PFMED DOOR OPER CHK OK. 4.INFORMED GRD AGENCY PAY MORE ATTENTION WHEN WORKING.
